# SDR SWIA200414033

- Difficulty date: October 29, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 2,954 hours, 2,654 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO SBA, CAPTAINS SIDE WINDOW CRACKED FROM LOWER FRONT TO UPPER REAR.   REMOVED AND REPLACED CAPTAINS SIDE WINDOW IAW CRJ MM 56-12-01.  P/N 601R-33033-11, S/N OFF 03013H4162.
